# SDR 96ZZZX2126

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: 7938314
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

STL - FLT 712 - DURING CRUISE, SHUT DOWN NR 1 ENGINE, SN 3215, DUE TO OIL FILTER DIFFERENTIAL PRESSURE LIGHT ILLUMINATION.  FOUND OIL LINE, MFG PN 7938314, TO DIFFERENTIAL PRESSURE SWITCH RUPTURED.  REPLACED OIL LINE.  ENGINE OPERATION, LEAK CHECK AND INDICATION WAS NORMAL.  ENGINE TOTAL TIME:  33,308 HOURS; 17,329 CYCLES,  CHECK C-1D - 4-1-95 - MCI.
